Research Repository

A delay decomposition approach to L2-L∞ filter design for stochastic systems with time-varying delay

Wu, Huai-Ning and Wang, Jun-Wei and Shi, Peng (2011) A delay decomposition approach to L2-L∞ filter design for stochastic systems with time-varying delay. Automatica, 47 (7). pp. 1482-1488. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID22663, filter design, L2–L∞ performance, linear matrix inequality (LMI), stochastic systems, time delay
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 18 Dec 2011 22:27
Last Modified: 18 Dec 2011 22:31
URI: http://vuir.vu.edu.au/id/eprint/7836
DOI: 10.1016j.automatica.2011.02.021
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar